Alert archive / Montana / High Wind Warnings in 2017

High Wind Warning 9, NWS Billings, MT

November 29, 20177 counties in Montana

NWS Billings, MT issued this high wind warning at Nov 29, 2017, 3:02 AM MST for 7 counties in Montana. It was in force for 14 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 29, 2017, 3:02 AM MST (10:02 UTC)
Expired
Nov 29, 2017, 5:29 PM MST
In force
14 hr
Issued by
NWS Billings, MT

Counties Carter County, MT, Custer County, MT, Fallon County, MT, Golden Valley County, MT, Powder River County, MT, Rosebud County, MT, Wheatland County, MT

The radar

The Billings radar (KBLX), 160 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 10:40 AM MSTNON-TSTM WND GST 5313 Ne Baker, MT
Nov 29, 10:56 AM MSTNON-TSTM WND GST 5322 E Ekalaka, MT
Nov 29, 11:54 AM MSTNON-TSTM WND GST 549 Ese Birney, MT
Nov 29, 11:55 AM MSTNON-TSTM WND GST 5522 E Ekalaka, MT
Nov 29, 12:00 PM MSTNON-TSTM WND GST 513 Se Alzada, MT
Nov 29, 12:10 PM MSTNON-TSTM WND GST 511 Sse Baker, MT
Nov 29, 12:15 PM MSTNON-TSTM WND GST 5112 S Ridgeway, MT
Nov 29, 12:20 PM MSTNON-TSTM WND GST 533 Wnw Miles City, MT
Nov 29, 1:00 PM MSTNON-TSTM WND GST 5212 S Ridgeway, MT
Nov 29, 1:08 PM MSTNON-TSTM WND GST 541 Sse Baker, MT
Nov 29, 1:15 PM MSTNON-TSTM WND GST 536 Ssw Biddle, MT
Nov 29, 1:40 PM MSTNON-TSTM WND GST 5613 Ne Baker, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2017-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2017-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2157 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WWUS75 KBYZ 291002
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
302 AM MST Wed Nov 29 2017

MTZ032-033-037-300200-
/O.UPG.KBYZ.HW.A.0005.171129T1600Z-171130T0200Z/
/O.NEW.KBYZ.HW.W.0009.171129T1600Z-171130T0200Z/
Custer-Fallon-Carter-
Including the cities of Miles City, Baker, and Ekalaka
302 AM MST Wed Nov 29 2017

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect from 9 AM this morning to 7 PM MST
this evening. The High Wind Watch is no longer in effect. 

* TIMING...This morning through the afternoon. Winds will diminish
  this evening.

* IMPACTS...Dangerous crosswinds on I-94 and other east to west 
  roads. 

* WINDS...Northwest wind gusts of 50 to 60 mph possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ028-041-063-300000-
/O.NEW.KBYZ.HW.W.0009.171129T1002Z-171130T0000Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
302 AM MST Wed Nov 29 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect until 5 PM MST this afternoon. 

* TIMING...This morning through the afternoon. Winds will 
  diminish this evening.

* IMPACTS...Dangerous crosswinds along I-90 near Big Timber and
  north along US 191 through Harlowton and Judith Gap.

* WINDS...West to northwest wind gusts of 50 to 60 mph possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ036-038-058-WYZ099-300200-
/O.NEW.KBYZ.HW.W.0009.171129T1600Z-171130T0200Z/
Powder River-Southern Big Horn-Southern Rosebud-
Sheridan Foothills-
Including the cities of Broadus, Pryor, Lodge Grass, Lame Deer, 
and Sheridan
302 AM MST Wed Nov 29 2017

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST
THIS EVENING...

The National Weather Service in Billings has issued a High Wind
Warning...which is in effect from 9 AM this morning to 7 PM MST
this evening. 

* TIMING...This morning through the afternoon. Winds will diminish
  this evening.

* IMPACTS...Dangerous crosswinds along I-90, US 212, and other
  area roads.

* WINDS...Northwest wind gusts of 50 to 60 mph possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ065-066-292100-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-171129T2100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
302 AM MST Wed Nov 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* TIMING...Through this afternoon. Winds will diminish late in the
  afternoon and evening.

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and local roads near Nye. 

* WINDS... Southwest gusts of 50 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make travel difficult. Drivers of high
profile vehicles should use extra caution...particularly along
portions of Interstate 90 from Springdale to Livingston.

&&

$$

http://weather.gov/Billings
4 follow-up statements
028 
WWUS75 KBYZ 291618
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
918 AM MST Wed Nov 29 2017

MTZ028-041-063-300000-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-171130T0000Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
918 AM MST Wed Nov 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Through the afternoon. Winds will diminish this 
  evening.
 
* IMPACTS...Dangerous crosswinds along I-90 near Big Timber and 
  north along US 191 through Harlowton and Judith Gap. 

* WINDS...West to northwest wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ032-033-036>038-058-WYZ099-300200-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-171130T0200Z/
Custer-Fallon-Powder River-Carter-Southern Big Horn-
Southern Rosebud-Sheridan Foothills-
Including the cities of Miles City, Baker, Broadus, Ekalaka, 
Pryor, Lodge Grass, Lame Deer, and Sheridan
918 AM MST Wed Nov 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Through the afternoon. Winds will diminish this 
  evening.
 
* IMPACTS...Dangerous crosswinds along I-90, US 212, and other 
  area roads. 

* WINDS...Northwest wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ065-066-292100-
/O.CON.KBYZ.WI.Y.0020.000000T0000Z-171129T2100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
918 AM MST Wed Nov 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* TIMING...Through early this afternoon. Winds will diminish late
  in the afternoon and evening. 

* IMPACTS...Dangerous crosswinds along I-90 from Livingston to 
  Springdale, and local roads near Nye. 

* WINDS... Southwest gusts of 50 to 65 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make travel difficult. Drivers of high
profile vehicles should use extra caution...particularly along
portions of Interstate 90 from Springdale to Livingston.

&&

$$

http://weather.gov/Billings
841 
WWUS75 KBYZ 292049
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
149 PM MST Wed Nov 29 2017

MTZ065-066-292200-
/O.CAN.KBYZ.WI.Y.0020.000000T0000Z-171129T2100Z/
Livingston Area-Beartooth Foothills-
Including the cities of Livingston, Fishtail, and McLeod
149 PM MST Wed Nov 29 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Billings has cancelled the Wind
Advisory. 

Winds will continue to be gusty around 40-50 mph but will
gradually weaken throughout the remainder of the afternoon.
Advisory winds are no longer expected. 

$$

MTZ028-041-063-300000-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-171130T0000Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
149 PM MST Wed Nov 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Through the afternoon. Winds will diminish this 
  evening. 

* IMPACTS...Dangerous crosswinds along I-90 near Big Timber and 
  north along US 191 through Harlowton and Judith Gap. 

* WINDS...West to northwest wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

MTZ032-033-036>038-058-WYZ099-300200-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-171130T0200Z/
Custer-Fallon-Powder River-Carter-Southern Big Horn-
Southern Rosebud-Sheridan Foothills-
Including the cities of Miles City, Baker, Broadus, Ekalaka, 
Pryor, Lodge Grass, Lame Deer, and Sheridan
149 PM MST Wed Nov 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Through early this evening. 
 
* IMPACTS...Dangerous crosswinds along I-90, US 212, and other 
  area roads. 

* WINDS...Northwest wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

http://weather.gov/Billings
304 
WWUS75 KBYZ 292156
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
256 PM MST Wed Nov 29 2017

MTZ028-041-063-292300-
/O.CAN.KBYZ.HW.W.0009.000000T0000Z-171130T0000Z/
Southern Wheatland-Northern Sweet Grass-Judith Gap-
Including the cities of Harlowton, Big Timber, and Judith Gap
256 PM MST Wed Nov 29 2017

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Billings has cancelled the High
Wind Warning. 

Winds have decreased considerably across the area and will
continue a downward trend into this evening. High winds are no
longer expected. 

$$

MTZ032-033-036>038-058-WYZ099-300200-
/O.CON.KBYZ.HW.W.0009.000000T0000Z-171130T0200Z/
Custer-Fallon-Powder River-Carter-Southern Big Horn-
Southern Rosebud-Sheridan Foothills-
Including the cities of Miles City, Baker, Broadus, Ekalaka, 
Pryor, Lodge Grass, Lame Deer, and Sheridan
256 PM MST Wed Nov 29 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Through early this evening.

* IMPACTS...Dangerous crosswinds along I-90, US 212, and other 
  area roads. 

* WINDS...Northwest wind gusts of 50 to 60 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds of these magnitudes can cause property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds subside.

&&

$$

http://weather.gov/Billings
324 
WWUS75 KBYZ 300029
NPWBYZ

URGENT - WEATHER MESSAGE
National Weather Service Billings MT
529 PM MST Wed Nov 29 2017

MTZ032-033-036>038-058-WYZ099-300130-
/O.CAN.KBYZ.HW.W.0009.000000T0000Z-171130T0200Z/
Custer-Fallon-Powder River-Carter-Southern Big Horn-
Southern Rosebud-Sheridan Foothills-
Including the cities of Miles City, Baker, Broadus, Ekalaka, 
Pryor, Lodge Grass, Lame Deer, and Sheridan
529 PM MST Wed Nov 29 2017

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Billings has cancelled the High
Wind Warning. 

While winds are still breezy over eastern Montana and 
northeastern Wyoming, speeds have dropped considerably over the 
last couple hours and are no longer considered hazardous. 

$$

http://weather.gov/Billings

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 28, 9:11 PM MST, 5 hours 51 minutes earlier.

Area forecast discussion, Nov 28, 9:11 PM MST, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Billings MT
911 PM MST Tue Nov 28 2017

.UPDATE...

Ahead of an approaching front, gap winds have increased higher
than forecast and are already 50 to 60 mph in Livingston and Nye.
For this reason, upgraded those areas to a wind advisory through
tomorrow afternoon. These strong winds will cause dangerous
crosswinds along stretches of I-90 in Livingston. Forecast remains
largely on track with the primary concern being the gusty winds
expected across the entire area by late tomorrow morning and
continuing through the evening. While much of the area will see
gusts 45 to 55 mph, the eastern Plains have the best shot of
getting above 60 mph as the frontal timing coincides with best
mixing in that location. Walsh

&&

.SHORT TERM...valid for Wed and Thu...

Quiet remainder of the afternoon into the overnight hours as high
pressure ridging holds through the evening hours. A strong
Pacific front and trough currently moving onto the west coast will
move into the Northern Rockies area late tonight shifting the
ridge currently over our area east across the Dakotas during the
day Wednesday.

Models bring this trough and an associated strong Pacific front
across our forecast area during the day Wednesday. There will be a
chance for a rain or snow shower with the front but the main
impact will be very strong gusty winds along and behind the front
for a few hours. The front looks to move through Park to Wheatland
Counties during the mid morning hours, Billings around Noon and
areas east of Billings during the afternoon. Strong gusty winds
around 40-50 mph are possible from Billings and areas westward.
Models are hinting at stronger winds for Wheatland County so this
area will need to be watched with later forecasts for possible
wind highlights as confidence at this time is somewhat low.

However, confidence is higher for high wind gusts across far
southeast Montana. Lapse rates during the afternoon will be in the
6-8C/Km range. 700mb and 850mb winds continue to be linked with
50kts common at 700mb and 40kts 850mb. There will also be a
strong area of cold air advection across these areas as well.
Although pressure rises are not overly impressive, mainly around
1mb/hr, toward late afternoon there could be a brief period of
2mb/hr rises across mainly Fallon and Carter Counties with the
strongest pressure rises across the western North Dakotas.

There looks to be a decent amount of clouds and possible ascent
which could counteract these winds, but on the other hand, a
shower could bring the higher winds aloft down to the surface. As
a result, we will go ahead and issue a high wind watch for Custer,
Fallon and Carter Counties for Wednesday morning into early
Wednesday evening. This does not look to be a significant wind
event. In any case, Wednesday looks to be a very blustery day
with west/northwest winds gusting around 40-50 mph across most of
the forecast area.

Thursday will see a fast westerly flow aloft with mostly sunny
skies prevailing. Highs on Wednesday will mainly be in the lower
to middle 40s with little if any change in temperatures on
Thursday. Hooley

.LONG TERM...valid for Fri...Sat...Sun...Mon...Tue...

Models are in good agreement through most of the weekend before
model spread quickly diverges and the forecast becomes more
uncertain. While conditions will generally become cooler through
the weekend, and into next week, the overall forecast is trending
warmer/drier than previously thought.

Westerly flow will prevail aloft as a weak disturbance passes
through the region on Friday. Rain/snow chances are expected to
be low with this system and confined mostly to the higher terrain.
Most folks will just feel a brief increase in the winds as the
system moves through. A larger system approaches Western Montana
by Sunday evening. This is where the model spread quickly
increases. The GFS splits this disturbance over Idaho on sunday
afternoon while the EC splits this disturbance over us and into
eastern Montana. The GFS would be a warmer and drier solution
while the EC would be cooler and slightly wetter. With this
disturbance being a pacific type system, not expecting
precipitation chances to make it very far off the mountains at
this time so left the higher precipitation chances west of a
Billings-Roundup Line.

Looking ahead to next week model differences continue with the
GFS keeping conditions dry and cool over the region, while the EC
wants to bring a clipper through the region on Monday afternoon.

As for temperatures, expect conditions mostly in the low to mid
40s on Friday. Expect a slow cool down through the weekend as
highs reach the mid 30s on Monday. Dobbs
&&

.AVIATION...

Gusty winds along foothill locations will spread into the plains
as a cold front moves through the area Wednesday morning. Expect
winds to be near 50kt overnight and early Weds along the foothills
including KLVM. Winds in the plains on Wednesday will gust near
40-45 KT most terminal sites. Isolated shower activity expected
the front with mountain obscurations. Brief MVFR possible with
the showers. borsum

&&

.PRELIMINARY POINT TEMP/POPS...

    Wed     Thu     Fri     Sat     Sun     Mon     Tue
-----------------------------------------------------------
BIL 032/046 026/045 030/049 028/047 031/044 025/036 023/039
    12/W    00/B    00/B    01/B    11/B    21/B    11/B
LVM 031/039 024/040 027/043 028/045 028/041 021/035 019/037
    33/J    00/N    11/N    12/W    23/W    32/J    11/B
HDN 027/047 023/046 025/050 025/049 028/046 023/038 021/040
    12/W    00/U    00/B    00/B    11/B    21/B    11/B
MLS 028/046 023/045 026/048 024/046 027/044 023/036 020/038
    02/W    00/U    00/B    00/B    11/B    11/B    01/B
4BQ 030/045 023/046 025/049 024/047 027/046 023/038 020/040
    02/W    00/U    00/B    00/B    00/B    11/B    11/B
BHK 025/046 021/045 023/047 021/047 025/046 021/033 018/036
    03/W    10/U    01/B    00/B    00/B    11/B    01/B
SHR 025/043 020/045 023/049 023/048 027/047 022/037 019/041
    12/J    00/U    00/B    00/B    11/B    22/J    11/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...High Wind Watch in effect from 9 AM MST Wednesday through
      Wednesday evening FOR ZONES 32-33-37.
     Wind Advisory in effect until 2 PM MST Wednesday FOR ZONES
      65-66.
WY...None.

&&

weather.gov/billings
Hazardous weather outlook, Nov 28, 2:02 PM MST, 13 hours before
Hazardous Weather Outlook
National Weather Service Billings MT
202 PM MST Tue Nov 28 2017

MTZ028>042-056>058-063>068-WYZ098-099-282215-
Southern Wheatland-Musselshell-Treasure-Northern Rosebud-Custer-
Fallon-Northern Stillwater-Yellowstone-Powder River-Carter-
Southern Big Horn-Eastern Carbon-Northern Park-
Northern Sweet Grass-Golden Valley-Red Lodge Foothills-
Northern Big Horn-Southern Rosebud-Judith Gap-Paradise Valley-
Livingston Area-Beartooth Foothills-Absaroka/Beartooth Mountains-
Crazy Mountains-Northeast Bighorn Mountains-Sheridan Foothills-
202 PM MST Tue Nov 28 2017

This Hazardous Weather Outlook is for portions of central
Montana...south central Montana...southeast Montana and north
central Wyoming.

* WHAT...West to northwest winds with gusts of 35 to 50 mph
  possible. Some locations could potentially see gusts up to 60
  mph.

* WHERE...Areas of south central and southeast Montana, as well as
  north central Wyoming.

* WHEN...Wednesday morning and afternoon. Winds are expected to
  diminish Wednesday evening.

* ADDITIONAL HAZARD CONCERNS...Potentially hazardous crosswinds
  across area highways and roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Weather Outlook is issued when hazardous weather could
impact the region within the next week. Be sure to stay tuned for
future updates as locations, timing, and impacts could change.
Begin preparations to mitigate any impacts that could result from
the hazardous weather.

&&

In the hours before

Local storm report, Nov 28, 9:14 PM MST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
914 PM MST TUE NOV 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     NON-TSTM WND GST 2 WSW LIVINGSTON        45.65N 110.60W
11/28/2017  M58.00  MPH      PARK               MT   DEPT OF HIGHWAYS

&&

WALSH

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 8:52 PM MSTWind AdvisoryBYZPark, Stillwater, Sweet Grass17 hr

Nearby

High Wind Warnings in Montana, 2017High Wind Warnings in Wyoming, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.